# SDR SCNA95272

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 1619
- Condition: Failed
- Location: R 1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE R-1 DOOR SLIDE EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  RELAMPED LIGHT AND UNIT TESTED GOOD.
